# SDR P2EA98123

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 575-615
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK ROUTINE INSPECTION AS PER WORK CARD NR J2C-50-5325C, A CRACK WAS NOTED ON AN ANGLE LOCATED ON THE WING CENTER SECTION AT LBL 52.5.  THE CRACK WAS 1.5 INCH IN LENGTH.  REPAIRED ANGLE AT WING CENTER SECTION BETWEEN BS 575 AND 615, LBL 52, IAW SRM 51-40-30, FIG 1.  RIVETS REPLACED IAW SRM 51-30-2.  (M)
